MathSciNet Relay Station
MathSciNet bibliographic data
MR892467 60F05 (62E20)
Zhao, Lin Cheng; Chen, Xi Ru Berry-Esseen bounds for finite-population $U$-statistics. Sci. Sinica Ser. A 30 (1987), no. 2, 113–127.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement